# SDR ASAA2021090435859

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 49,455 hours, 14,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LT @ ROW 1 IS INOP. GROUNDED - YES. RELAMPED ROW 1 EMERGENCY EXIT AREA LIGHT, OPS CHECKS OK. REF B737-800 AMM 33-51-03.
